Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Has lump in left lower abdomen. Feoces yellow and has stitch. Help?

Apr 2013
User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2009
Answered : 5580 Questions
my son has a lump in his left lower abdomen he says his feoces is yellow and has a stitch can you help please ps he is 42 yrs
Posted Mon, 7 Oct 2013 in Abdominal Pain
Answered by Dr. Ivan R. Rommstein 40 minutes later
Brief Answer:

Detailed Answer:
In most cases this shouldnt be something serious. this all may indicate enterocolitis caused by parasites or bacterias. this is common and he should just drink plenty of fluids,(water and tea) and easier food in next 3-5 days. he should visit GP if symptoms perist for 2 days and do stool analysis to verify the exact cause and then the right antibiotic can be given,alo he should check his liver functional tests.
Is this lump under the skin or you think it is inside abdomen? if this is under the skin then this is nothing serious and it is probably lipoma ,fibroma etc.
if this is painful lump inside abdomen associated with fever,nausea or vomiting and blood in stool, he should go to ER as soon as he can.feel free to ask. Wish you good health. Regards

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor